Volume 87, Number 6, September 2009
|Number of page(s)||3|
|Published online||06 October 2009|
The confined random walks in two-dimensional bounded domain
Department of Physics, Gazi University - Teknikokullar, 06500 Ankara, Turkey
Corresponding author: email@example.com
Accepted: 8 September 2009
We show how the random walks present different results under some special conditions. We have especially investigated confined random walks in two dimensions.
PACS: 05.40.Fb – Random walks and Levy flights / 02.50.-r – Probability theory, stochastic processes, and statistics
© EPLA, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.